Journal article icon

Journal article

ENUMERATING FINITE-GROUPS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/qmath/38.4.473
Journal:
QUARTERLY JOURNAL OF MATHEMATICS More from this journal
Volume:
38
Issue:
152
Pages:
473-488
Publication date:
1987-12-01
DOI:
EISSN:
1464-3847
ISSN:
0033-5606
Pubs id:
pubs:5119
UUID:
uuid:a68749e4-62a3-4aa7-889c-232399bdc208
Local pid:
pubs:5119
Source identifiers:
5119
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP